Follow
Samir Siksek
Samir Siksek
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Classical and modular approaches to exponential Diophantine equations I. Fibonacci and Lucas perfect powers
Y Bugeaud, M Mignotte, S Siksek
Annals of mathematics, 969-1018, 2006
5012006
Elliptic curves over real quadratic fields are modular
N Freitas, BV Le Hung, S Siksek
Inventiones mathematicae 201 (1), 159-206, 2015
1382015
Classical and modular approaches to exponential Diophantine equations II. The Lebesgue–Nagell equation
Y Bugeaud, M Mignotte, S Siksek
Compositio Mathematica 142 (1), 31-62, 2006
1382006
Explicit 4-descents on an elliptic curve
JR Merriman, S Siksek, NP Smart
Acta arithmetica 77 (4), 385-404, 1996
931996
Infinite descent on elliptic curves
S Siksek
The Rocky Mountain Journal of Mathematics, 1501-1538, 1995
871995
The asymptotic Fermat’s last theorem for five-sixths of real quadratic fields
N Freitas, S Siksek
Compositio Mathematica 151 (8), 1395-1415, 2015
862015
Integral points on hyperelliptic curves
Y Bugeaud, M Mignotte, S Siksek, M Stoll, S Tengely
Algebra & Number Theory 2 (8), 859-885, 2008
782008
Height difference bounds for elliptic curves over number fields
JE Cremona, M Prickett, S Siksek
Journal of Number Theory 116 (1), 42-68, 2006
742006
Fibonacci numbers at most one away from a perfect power
F Luca, Y Bugeaud, M Mignotte, S Siksek
Elemente der Mathematik 63 (2), 65-75, 2008
672008
ON THE DIOPHANTINE EQUATION x2 + C = 2yn.
FS MURIEFAH, F LUCA, S SIKSEK, S TENGELY
International Journal of Number Theory 5 (6), 2009
59*2009
The modular approach to Diophantine equations
H Cohen, S Siksek
Number Theory: Volume II: Analytic and Modern Tools, 495-527, 2007
512007
Explicit Chabauty over number fields
S Siksek
Algebra & Number Theory 7 (4), 765-793, 2013
502013
Fermat’s last theorem over some small real quadratic fields
N Freitas, S Siksek
Algebra & Number Theory 9 (4), 875-895, 2015
492015
On happy numbers
E El-Sedy, S Siksek
The Rocky Mountain Journal of Mathematics, 565-570, 2000
472000
Chabauty for symmetric powers of curves
S Siksek
Algebra & Number Theory 3 (2), 209-236, 2009
462009
Criteria for Irreducibility of mod Representations of Frey Curves
N Freitas, S Siksek
Journal de théorie des nombres de Bordeaux 27 (1), 67-76, 2015
452015
Perfect powers expressible as sums of two cubes
I Chen, S Siksek
Journal of Algebra 322 (3), 638-656, 2009
392009
On factorials expressible as sums of at most three Fibonacci numbers
F Luca, S Siksek
Proceedings of the Edinburgh Mathematical Society 53 (3), 747-763, 2010
382010
Quadratic points on modular curves
E Ozman, S Siksek
Mathematics of Computation 88 (319), 2461-2484, 2019
372019
A multi-Frey approach to some multi-parameter families of Diophantine equations
Y Bugeaud, M Mignotte, S Siksek
Canadian Journal of Mathematics 60 (3), 491-519, 2008
362008
The system can't perform the operation now. Try again later.
Articles 1–20